It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Liver & Pancreas Disorders Board Index
Pages: 1Showing 1 - 14 of 14 for liver damage from pain medication. (0.023 seconds)


... Roman times as an herbal remedy for a variety of ailments, particularly liver problems. ... (9 replies)
... the main key to difuse the fat from your liver is diet, milk thisle it's a supplement that aids in restoring your liver cells and to regenerate your liver by making it stronger and that leads to difuse the fat out of your liver with the help of this great supplement. ... (10 replies)
... ry 2 weeks ago. I have also had a joint replacement in my right hand. I quickly developed post traumatic arthritis and in the fall of 2001 major stomach problems from medications. I can no longer take aspirin, ibuprofen or any NSAID's. ... (2 replies)

... Well, it ended up that after the fact I realized that I had taken about 6000mg for two days while on the pain medicine. Is it possible that I could have sustained liver damage from taking too much, even if just for a few days? ... (4 replies)
... I can probably give you a little advice because I've also been diagnosed with fatty liver myself. ... (8 replies)
... Hi from Jacksonville, Florida. I really feel weird posting on this but need to get advise and see if i am alone with this situation. ... (3 replies)
... I also suffer from liver disease. ... (3 replies)
... I, too, am worried about liver damage from taking Acetaminophen. I have chronic pain from an injury which took place in 1999. I have been on narcotic pain relievers since that time. I developed a high tolerance to ALL pain relievers. I then began to supplement my medication with Tylenol P.M. ... (11 replies)
... I, too, am worried about liver damage from taking Acetaminophen. I have chronic pain from an injury which took place in 1999. I have been on narcotic pain relievers since that time. I developed a high tolerance to ALL pain relievers. I then began to supplement my medication with Tylenol P.M. ... (11 replies)
... No one could have told me anything that would have convinced me to quite drinking at 25, so I won't preach. This said, the worst part of damaging your liver with alcohol is that once the damage is done, you either have to quit or die, so best to avoid damage in the first place. ... (1 replies)
... Now last July I was in the hospital for a couple of day's because I had liver damage. and was getting medication for that through an IV. I wasn't feeling good and took more tylenol then I should have.. ... (12 replies)
... I am so sorry about your dad. He doesn't have long from what you described. ... (16 replies)
... otential acetaminophen and ibprofen damage. I have been taking lately, 3 to 5 grams of acet. a day. And maybe the same amount of ibprofin a day. Some of it comes from my pain medication, and the nsaids are for swelling. I know i am pushing the limits, but its the only thing that gives me relief. ... (3 replies)
Tumor on liver
Jan 2, 2001
... I was sure glad to hear from you , I have checked the message board everyday to see if you had replied. ... (12 replies)




Pages: 1

All times are GMT -7. The time now is 01:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!